# SDR DL72S951719

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N499DA
- Make and model: Boeing 727232
- Aircraft serial: 21143
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/T ELEV UPPER SKIN HAS 1 IN BY .5 INCH HOLE I/B END, 1 FT FWD OF TRAILING EDGE.  FOUND AT F-1 LETTER CHECK.  REPAIRED PER SRM 55-22-3 FIG 5.
